# SDR P5CA2021062800249

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,847 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON STARTING OF LEFT ENGINE START VALVE DISCRECT LIGHT DID NOT ILLUMINATE AND LEFT DEMAND PUMP HYD EICAS MSG MOMENTARILY DISPLAYED THEN EXTINGUISHED ENGINE STARTED NORMALLY( NO TROUBLE FOUND AND EXCERCISED L/H START VALVE OPERATED NORMAL. L/H ENG OPS CHECKED NORMAL IAW B767 AMM 80-11-00/501 )
